MathSciNet Relay Station
MathSciNet bibliographic data
MR188249 13.95 (18.20)
Lichtenbaum, Stephen On the vanishing of ${\rm Tor}$ in regular local rings. Illinois J. Math. 10 1966 220–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement